# SDR SWAA2024053077026

- Difficulty date: April 19, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2024-269966<[01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: B20189531 DUE DATE: 26-JAN-25.;[02] TOOL USED STEP 4 RADIOMETER PHOTOMETER KIT PN: XRP-3000; SN: 1998072; DUE DATE: 16-MAY-24;[03] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT.IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFFS BELOW;[04] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT.IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFFS BELOW
